I have been on it for 2 days,I vottomed it that norman,I was on adderall 30 mg
Concerta has this side effect of casing nausea. Based on these studies, the most common side effects of Concerta include around 12.8% people who take this med.
If its too bothersome, it is recommended to seek advice from the doc who prescribed the med, to either change or alter the dose, take care, be well & safe!
I was so sick from taking Adderall that I couldn't even keep down pudding. I went to see my medical doctor who put me Dexilant and I am fine and haven't been sick since I started it. But I must also add that I take 6 other meds that could have been combining to make me sicker than Adderall by itself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 2 answers
Posted 14 Dec 2009 • 3 answers
Posted 16 Jan 2010 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 12 Apr 2016 • 1 answerFAQ by Drugs.com